# SDR 2011FA0000803

- Difficulty date: December 7, 2011
- Submitted: December 27, 2011
- Operation: General aviation
- Aircraft: N400AJ
- Make and model: Beech 400A
- Aircraft serial: RK137
- Aircraft time: 3,459 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 45A34361005
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVAL OF THE LT ENGINE, IT WAS NOTICED THAT THE LT ENGINE MOUNT HAD A LARGE CRACK.
